Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.




Automorphisms of countable primary abelian groups

Author: Paul Hill
Journal: Proc. Amer. Math. Soc. 25 (1970), 135-140
MSC: Primary 20.30
MathSciNet review: 0255674
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that the automorphism group $A$ of a countable primary abelian group $G$ is transitive on certain subsets of subgroups of $G$. One such subset of subgroups in case $G$ is without elements of infinite height is the collection of all basic subgroups of $G$ with a fixed corank, finite or infinite.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.30

Retrieve articles in all journals with MSC: 20.30

Additional Information

Keywords: Primary abelian group, basic subgroups, high subgroups, automorphism group, equivalent subgroups
Article copyright: © Copyright 1970 American Mathematical Society